# SDR E812005F00001

- Difficulty date: November 16, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N439PW
- Make and model: Beech C90A
- Aircraft serial: LJ1589
- Engine: Pwa PT6*
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 508102503
- Condition: Corroded
- Location: Mlg Strut
- Part time: 1,160 hours
- Component: Strut, Beech
- Component part number: 908100392
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL 6 YEAR/8000 CYCLE INSPECTION OF MAIN GEAR ASSY, FOUND INTERNAL SURFACE OF UPPER BRACE PITTED AND CORRODED AT AREA IN CONTACT WITH UPPER MAIN GEAR STRUT.  CORROSION APPEARS UNUSUAL FOR A CLEAN, NEWER, LOW-TIME AIRCRAFT THAT IS HANGARED IS A NON SALT-AIR TYPE ENVIRONMENT.  UPPER BRACE ASSY SHOULD BE ASSEMBLED TO STRUT CYCLINDER.  CORROSION PREVENTION COMPOUND AT ASSEMBLY IAW THE COMPONENT MM.  SUSPECT CORROSION PREVENTION COMPOUND NOT ADEQUATELY APPLIED AT INITIAL ASSEMBLY.  (K)
